# SDR SIMA200221203

- Difficulty date: July 29, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5069 - FOUND EMERGENCY LIGHTS DON'T WORK WHEN AIRCRAFT IS NOT POWERED UP.  LIGHT DON NOT WORK WHEN POWER IS ON IE, OR EXTERNAL POWER RAI ALL 6 BATTERY PACKS (S/N 6506, 6498, 6406, 6635, 6399, 269).  (M)
